# SDR ZB0R201000007

- Difficulty date: October 27, 2010
- Submitted: November 3, 2010
- Operation: General aviation
- Aircraft: N95300
- Make and model: Cessna 152
- Aircraft serial: 15285871
- Aircraft time: 8,928 hours
- Engine: Lyc O235*
- Engine time: 8,890 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case Half
- Part number: LW13282
- Condition: Cracked
- Location: Engine
- Part time: 8,890 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE TEAR DOWN INSP FOR PROPELLER STRIKE, TECH FOUND LT CASE HALF CRACKED IN 2 PLACES AT THE NR2 CYL OPENING. THE DAMAGE CAN BE TOTALLY ATTRIBUTED TO THE PROP STRIKE. CASE WAS REPLACED WITH AN O/H UNIT.
